White Color On Baby’s Skin Appears After A Rash?
Want to ask .. my child is 4 months old with a buttocks and other folds got a red rash because maybe the baby bb is quite fat .. but after the red rash disappears the skin turns white different from other skins is it normal what is the effect of the ointment used to treat the rash? Can it return to general skin color?
Hello, thank you for the question to HealthReplies.com
First of all, you should explain further, what ointment do you use to treat the rash on your baby's skin? How long did you give the ointment to the child? Do you give the ointment according to your child's doctor's instructions?
Whitish color on the skin that appears after the rash can appear due to post-inflammatory hypopigmentation. This kind of hypopigmentation can occur because of anything that causes inflammation of the skin (prickly heat, dermatitis, infection, injury, etc.). Leucorrhoea can appear as a result of side effects of topical medications such as the use of corticosteroid ointments, and can also occur due to fungal infections (phlegm / pityriasis versicolor). First of all, it is of course necessary to ensure that the vaginal discharge does not occur because of a fungal infection. If it is caused due to post-inflammatory hypopigmentation or due to drug side effects, then hypopigmentation will disappear by itself without any therapy even though it takes a long time.
If indeed the ointment is not prescribed by your pediatrician, you should stop using it. Take your child to the pediatrician first to ascertain the cause of the vaginal discharge.
So much information from me, hopefully enough answer